MAUDE Adverse Event Report: ICU MEDICAL, INC. ICU MEDICAL; STOPCOCK, I.V. SET

ICU MEDICAL, INC. ICU MEDICAL; STOPCOCK, I.V. SET
Model Number B1729
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
Filter attachment to iv tubing occluded, fluid would not run during simponi aria infusion.Changed pumps, checked all ports and equipment.When required filter attachment was removed the occlusion was gone.Filter attachment was replaced and infusion was completed without further complication.Filter attachment part reference number b1729, lot 4799732, expiration 04/01/2025.

Brand Name
ICU MEDICAL
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key10689709
Report Number10689709
Device Sequence Number17014909
Product Code FMG
UDI-Device Identifier00887709073951
UDI-Public(01)00887709073951
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2020
Report Date (Section F) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberB1729
Device Catalogue NumberB1729
Device Lot Number4799732
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/16/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight83
Date Report Sent to FDA10/05/2020